# SDR 6252004N8005Y

- Difficulty date: June 25, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N8005Y
- Make and model: Lear 25B
- Aircraft serial: 121
- Engine: Ge CJ6106
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, AT FLIGHT LEVEL 410 THE CABIN ALTITUDE EXCEEDED 10000 FT, THE FLIGHT CREW FOLLOWED THE CHECKLIST PROCEDURES AND DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE HAS NOT YET INSPECTED THE AIRCRAFT TO DETERMINE THE SPECIFIC PROBLEM.  I WILL NOTIFY YOU OF THE FINDINGS AT A LATER DATE.  (K)
